Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS Cheyenne, WY

July 7, 2014Goshen County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 7, 2014, 3:13 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2014, 3:13 PM MDT (21:13 UTC)
Expired
Jul 7, 2014, 4:00 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Goshen County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3109 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WUUS55 KCYS 072113
SVRCYS
WYC015-021-031-072200-
/O.NEW.KCYS.SV.W.0103.140707T2113Z-140707T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  NORTH CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 400 PM MDT

* AT 308 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF CHUGWATER...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN PLATTE...NORTHERN LARAMIE
  AND SOUTHWESTERN GOSHEN COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 36 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4157 10441 4133 10473 4169 10511 4181 10495
TIME...MOT...LOC 2113Z 306DEG 29KT 4165 10489

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
3 follow-up statements
165 
WWUS55 KCYS 072123
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
323 PM MDT MON JUL 7 2014

WYC031-072133-
/O.CAN.KCYS.SV.W.0103.000000T0000Z-140707T2200Z/
PLATTE WY-
323 PM MDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A SEVERE THUNDERSTORM REMAINS IN EFFECT FOR SOUTH CENTRAL 
PLATTE COUNTY FOR A SEPARATE SEVERE THUNDERSTORM NEAR BORDEAUX. 

LAT...LON 4166 10502 4165 10465 4157 10441 4133 10473
TIME...MOT...LOC 2123Z 306DEG 29KT 4159 10480

$$

WYC015-021-072200-
/O.CON.KCYS.SV.W.0103.000000T0000Z-140707T2200Z/
GOSHEN WY-LARAMIE WY-
323 PM MDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 400 PM MDT...

AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
CHUGWATER...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4166 10502 4165 10465 4157 10441 4133 10473
TIME...MOT...LOC 2123Z 306DEG 29KT 4159 10480

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
376 
WWUS55 KCYS 072141
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT MON JUL 7 2014

WYC015-072151-
/O.CAN.KCYS.SV.W.0103.000000T0000Z-140707T2200Z/
GOSHEN WY-
341 PM MDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOSHEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

LAT...LON 4154 10484 4161 10478 4152 10448 4136 10469
TIME...MOT...LOC 2141Z 306DEG 29KT 4149 10466

$$

WYC021-072200-
/O.CON.KCYS.SV.W.0103.000000T0000Z-140707T2200Z/
LARAMIE WY-
341 PM MDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LARAMIE COUNTY UNTIL 400 PM MDT...

AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF WHITAKER...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4154 10484 4161 10478 4152 10448 4136 10469
TIME...MOT...LOC 2141Z 306DEG 29KT 4149 10466

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
089 
WWUS55 KCYS 072151
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT MON JUL 7 2014

WYC021-072202-
/O.EXP.KCYS.SV.W.0103.000000T0000Z-140707T2200Z/
LARAMIE WY-
351 PM MDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LARAMIE COUNTY
WILL EXPIRE AT 400 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4154 10484 4161 10478 4152 10448 4136 10469
TIME...MOT...LOC 2152Z 306DEG 29KT 4142 10458

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:50 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 7, 1:50 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT MON JUL 7 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 200 PM MDT MON JUL 7 2014

FORECAST CHALLENGES FOR THE SHORT TERM DEAL WITH SEVERE
THUNDERSTORM CHANCES THIS AFTERNOON.

CURRENTLY...WEAK COLD FRONT MOVED THROUGH SOUTHEAST WYOMING AND
NEBRASKA PANHANDLE THIS MORNING. WAS VERY DRY HERE IN SOUTHEAST
WYOMING AHEAD OF THE FRONT. EVEN NOW...HUMIDITY AT CHEYENNE IS
ONLY 15 PERCENT. DEWPOINTS OUT IN THE PANHANDLE HOWEVER...ARE IN
THE UPPER 50S WITH 60 BEING REPORTED AT SIDNEY. STORM PREDICTION
CENTER HAS MOVED THE SLIGHT RISK AREA FOR TODAY FURTHER NORTH AND
WEST TO ENCOMPASS OUT EASTERN ROW OF COUNTIES IN THE PANHANDLE.
LATEST RADAR MOSAIC SHOWING SOME PRETTY GOOD CONVECTION ONGOING UP
IN RAPID CITYS CWFA...BUT THESE ARE MOVING SOUTHEAST AND AWAY FROM
THE NORTHERN PANHANDLE. WILL HAVE TO WATCH FUTURE OUTFLOW
BOUNDARIES OFF THIS CONVECTION THAT COULD IMPACT OUR AREA.

LATEST WATER VAPOR IMAGERY SHOWING A MONSOON SURGE INTO NEVADA
THIS AFTERNOON. WITH THIS FRONT COMING DOWN FROM THE
NORTHWEST...IT HAS THWARTED ANY NORTHEAST SURGE...BUT THERE IS
CONVECTION BEGINNING TO BLOSSOM OVER CENTRAL AND WESTERN
COLORADO.

SMALL CAPPING INVERSION ANALYZED AT 650MB ON THE NAM SOUNDINGS FOR
THIS AFTERNOON OUT IN THE PANHANDLE THAT MAY BE JUST ENOUGH TO
HOLD OFF WIDESPREAD CONVECTION. SHOULD WE BE ABLE TO BREAK THAT
CAP THOUGH...THERE WILL BE ABOUT 2000-2500J/KG. KEPT SOME SMALL
CHANCE POPS IN FOR THE PANHANDLE THROUGH SUNSET TODAY. CONVECTION
SHOULD END PRETTY QUICK THEREAFTER.

BETTER CHANCES FOR CONVECTION TUESDAY AS WE HAVE MORE TIME FOR LOW
LEVEL MOISTURE TO POOL. RIDGE BREAKS DOWN A LITTLE MORE WITH SOME
PIECES OF ENERGY WORKING THROUGH THE RIDGE. STILL...MAJORITY OF
THE MOISTURE WILL BE SOUTH IN COLORADO.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 200 PM MDT MON JUL 7 2014

RIDGE CONTINUES TO BREAK DOWN THROUGH THE WEEK WITH INCREASING LOW
LEVEL MOISTURE. SHOULD HAVE DAILY CHANCES FOR AFTERNOON AND
EVENING CONVECTION AT LEAST THROUGH SATURDAY BEFORE WESTERLY
WINDS RETURN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 1102 AM MDT MON JUL 7 2014

COLD FRONT JUST ABOUT READY TO COME THROUGH KCYS LATE THIS
MORNING. REALLY DRY AIRMASS WEST OF THIS FRONT...SO A LOT OF THE
MOISTURE NORTH OF THIS FRONT WILL BE USED UP IN MOISTENING THE
ATMOSPHERE. DO NOT THINK WE WILL SEE A LOT IN THE WAY OF CONVECTION
THIS AFTERNOON EXCEPT MAYBE IN THE PANHANDLE. THIS WILL DIE OFF
QUICKLY AFTER SUNSET. BETTER CHANCES FOR CONVECTION TUESDAY.

&&

.FIRE WEATHER...
ISSUED AT 115 PM MDT MON JUL 7 2014

WEAK COLD FRONT MOVING INTO THE AREA FROM THE NORTH TODAY WILL
SHIFT WINDS NORTH AND NORTHEAST. WINDS BECOMING EASTERLY FOR AREAS
EAST OF THE LARAMIE RANGE. FRONT WILL STICK WITH US AND WILL
INTERACT WITH INCREASING MONSOONAL MOISTURE. DAILY CHANCES FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THE REMAINDER OF
THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...CLAYCOMB
AVIATION...CLAYCOMB
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jul 7, 1:54 PM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
154 PM MDT MON JUL 7 2014

WYZ101>119-082000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
154 PM MDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY TO
THE EAST OF THE LARAMIE RANGE.  SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST ON
WEDNESDAY THROUGH SUNDAY.  SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-082000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
154 PM MDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. ONE OR TWO OF THESE STORMS COULD GO SEVERE WITH GOLFBALL
SIZED HAIL THE MAIN HAZARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST ON
WEDNESDAY THROUGH SUNDAY.  SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 4 PM THROUGH EARLY EVENING
ALONG AND EAST OF A LINE FROM CRAWFORD TO SIDNEY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 7, 2:29 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT MON JUL 7 2014

WYZ103-106-072115-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE
RANGE WY-
229 PM MDT MON JUL 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE AND EASTERN
ALBANY COUNTIES UNTIL 315 PM MDT...

AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES WEST OF BORDEAUX...OR 21 MILES SOUTHWEST
OF WHEATLAND...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN ALBANY AND SOUTHWESTERN PLATTE
COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4190 10494 4166 10513 4187 10546 4201 10535
TIME...MOT...LOC 2029Z 298DEG 8KT 4191 10530

HAMMER
Special weather statement, Jul 7, 2:53 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT MON JUL 7 2014

WYZ106-107-117-118-072145-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
253 PM MDT MON JUL 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND NORTHERN
LARAMIE COUNTIES UNTIL 345 PM MDT...

AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF CHUGWATER...OR 22 MILES SOUTH OF
WHEATLAND...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHUGWATER...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 33 AND
56.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4173 10523 4186 10506 4171 10465 4158 10465
      4141 10497
TIME...MOT...LOC 2054Z 313DEG 25KT 4172 10504

HAMMER
Special weather statement, Jul 7, 3:09 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT MON JUL 7 2014

WYZ106-107-072200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
309 PM MDT MON JUL 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE COUNTY UNTIL
400 PM MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BORDEAUX...OR 10 MILES SOUTH OF WHEATLAND...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BORDEAUX...
  CHUGWATER...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 54 AND
73.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4195 10466 4168 10466 4184 10511 4198 10508
TIME...MOT...LOC 2110Z 280DEG 24KT 4190 10497

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:29 PM MDTSpecial Weather StatementCYSPlatte46 min
Jul 7, 2:53 PM MDTSpecial Weather StatementCYSLaramie52 min
Jul 7, 3:09 PM MDTSpecial Weather StatementCYSPlatte51 min
Jul 7, 3:18 PM MDTSevere Thunderstorm WarningCYSPlatte24 min
Jul 7, 4:29 PM MDTSpecial Weather StatementCYSGoshen46 min
Jul 7, 5:48 PM MDTSpecial Weather StatementCYSAlbany42 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.